# SDR DATA20130813004

- Difficulty date: August 13, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N167RC
- Make and model: Stbros SD360
- Aircraft serial: SH3626
- Aircraft time: 25,368 hours, 33,678 cycles
- Engine: Pwa PT6A45B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT, CREW EXPERIENCED A DROP IN TORQUE ON RT ENGINE, FOLLOWED BY FLUCTUATING TORQUE AND RISING ITT.  SHUTDOWN ENGINE, DECLARED EMERGENCY, AND PERFORMED SUCCESSFUL SINGLE ENGINE APPROACH AND LANDING.
